MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they were having rinse unit issues on their cobas 8000 c702 module causing controls to recover outside of range for multiple assays.The issue occurred after maintenance was performed on the rinse mechanism.Two patient samples had discrepant results when tested with ca2 (calcium).The first sample initially resulted in a calcium value of 6.8 mg/dl and it was repeated on a second analyzer, resulting in a value of 9.6 mg/dl.The second sample initially resulted in a calcium value of 5.6 mg/dl and it was repeated on a third analyzer, resulting in a value of 9.5 mg/dl.The repeat values were deemed correct.
 
Additional Manufacturer Narrative
The calcium reagent lot number and expiration date were requested, but not provided.The field service engineer found leaking rinse tubing.The tubing was replaced.Mechanism checks were performed, the rinse volumes were adjusted, the incubator bath exchange maintenance was performed, and a cell blank was performed.The customer ran calibration and controls.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18641880
Report Number1823260-2024-00324
Device Sequence Number17966356
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown